Ask a Pharmacist Expert Forum
spottes all over my body
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
spottes all over my body
i have this spots all over body which itches me.i experience this when i was pregnant last year . it has happen again this year but i had my period last month please what could dis bee. please help me.
Discussion is closed
Cancel
1 Answers
Page 1 of 1
4475871 tn?1355180944
It is not possible to offer a diagnosis via the internet, and there are many causes of itchy skin. Also, there are many different types of spots and causes of having spots on your skin. It does not sound like this is related to pregnancy as you have recently had your period. You may consider trying one of the forums pertaining to skin disease, such as the 'Dermatology' forum, or visit your local doctor to determine what is causing your symptoms.
Discussion is closed
Cancel
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now